# SDR DALA2015100906017

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 70,115 hours, 53,355 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS FOR THE CENTER CATWALK HAD A BROKEN WIRE AND WAS INOPERATIVE.  MAINTENANCE REPAIRED THE WIRE CONNECTOR FOR THE NOTED LIGHTED AREA AND AN OPS CHECK WAS GOOD.
